# SDR RAIA00211322

- Difficulty date: November 15, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 30,803 hours, 30,934 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Packing
- Part number: 3038450
- Condition: Deteriorated
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

5555-SBN- LOST #2 ENGINE OIL PRESSURE. MAINTENANCE REMOVED AND REPLACED PCU PUMP PACKING, LK AND OPS CK OK.
